# SDR CA091201004

- Difficulty date: November 24, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 4,577 hours
- Engine: Ge CF343B
- System (JASC): 2760 · Drag Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CADOR 2009C3326 ON TAKEOFF WHEN THE PILOT ADVANCED THE THRUST LEVERS HE GOT A CONFIGURATION SPOILER WARNING MESSAGE. THE TAKEOFF WAS REJECTED AND THE AIRCRAFT RETURNED TO BASE. UPON INVESTIGATION IT WAS FOUND THAT MAINTENANCE WAS PERFORMED ON THE RT FLIGHT SPOILER TRANSMITTER PRIOR TO THE FLIGHT.  RIGGING OF THE FLIGHT SPOILER TRANSMITTER REFERS TO THE OPERATIONAL TEST OF THE FLIGHT SPOILER TRANSMITTER. ALL PROCEDURES WERE FOLLOWED FOR ADJUSTMENT AND TESTING OF THE TRANSMITTER AS REQUIRED BY THE MAINTENANCE MANUAL.  THE TRANSMITTER ALSO GIVES AN INPUT FOR THE TAKEOFF CONFIGURATION.  THERE IS NO REFERENCE TO TEST THE TAKE OFF CONFIGURATION AFTER ADJUSTING THE SPOILER TRANSMITTER IN THE MM.  THE TRANSMITTER WAS READJUSTED AND TESTED.  A CONFIGURATION CHECK WAS COMPLETED AND AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER SNAGS (TC NR 20091201004)
